# SDR DALA1313170681

- Difficulty date: April 5, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871171
- Condition: Gouged
- Location: Bs 1640 S5-6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FUSELAGE FRAME GOUGED BS 1640 BETWEEN STR 5 - 6L.  ACCOMPLISHED REPAIR IAW ERA 513907-14, REV ORIG.
